MathSciNet Relay Station
MathSciNet bibliographic data
MR1144425 58G12 (19L10 57R15)
Freed, Daniel S.; Melrose, Richard B. A mod $k$ index theorem. Invent. Math. 107 (1992), no. 2, 283–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement